I haven't posted in a while, but to all of those struggling first year teachers, like myself, I took the route of going to the doctor to get on anti-depressant pills. This first year has been so overwhelmingly stressful that, like many of you first year teachers, I had been bawling my eyes out every free moment I had to myself. This is sad to say, but thoughts of suicide crept into my mind. I just wanted to get away from it all. I woke up one morning feeling nautious along w/ other icky symptons, so I called in and took the day off. That entire day, I did some serious thinking - thinking about how much I hated teaching and spent the whole day searching for other jobs. I cried excessively throughout the day as my moods coasted up and down, over and over. I finally called one of my VPs and told her everything. She ordered me to take the next day off and go to the doctor. I did, and he got me on Lexapro, an anti-depressant pill. Let me tell you, this pill works wonders. It smoothed out my mood swings. I went from "I can't do any of this" to "I still hate this, but if it gets done, it gets done. If not, screw it." I've been on them for about a month now, and I will continue to take them. It didn't dismiss my thoughts of abhoring teaching, but it did help w/ the overwhelming mood swings I had been experiencing. So for all of you new teachers out there who need to smooth out all of those crazy mood swings, I recommend going to the doctor and seeing if you can get on anti-anxiety/depressants. Happy pills are great.